# SDR 99ZZZX4361

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N370PA
- Make and model: Boeing 727221
- Aircraft serial: 22542
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE SKIN AT STA 294 JUST ABOVE AND FORWARD OF NOSE JACK PAD, AREA DISHED AND DENTED.  FOUND DURING SCHEDULED CPCP INSPECTION.  INTERIOR AREA EXPOSED TO LAVATORY LEAKS.
